Research Repository

Quadratic Reverses of the Triangle Inequality for Bochner Integral in Hilbert Spaces

Dragomir, Sever S (2004) Quadratic Reverses of the Triangle Inequality for Bochner Integral in Hilbert Spaces. Bulletin of the Australian Mathematical Society, 70 (3). pp. 451-462. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

Some quadratic reverses of the continuous triangle inequality for the Bochner integral of vector-valued functions in Hilbert spaces are given. Applications for complex-valued functions are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID7497, triangle inequality, Bochner integral, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Feb 2012 23:19
Last Modified: 22 Feb 2012 23:19
URI: http://vuir.vu.edu.au/id/eprint/2567
DOI: 10.1017/S0004972700034699
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar